MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-2511
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 08/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 02-010-01-0240, (b)(6) - logic femoral ps cem left sz 4.02-012-45-4030, (b)(6) - lgc tibial fit tray cem sz 4f / 3t.200-02-32, (b)(6) - three peg patella 32mm.204-34-02, (b)(6) - fluted stem extension 25l x 14 mm.H10: multiple mdr reports were filed for this event, please see associated report: 1038671-2022-01165.No device was returned for evaluation; photographs of the device were provided; however, the reported event was unable to be confirmed.The review identified the damage to the top of the tibial spine appears consistent with articulating against bone or bone cement overhanging the femoral box cam.The articulating surface of the insert appears worn/damaged.However, the cause and extent of the wear/damage cannot be determined based on the image and information provided.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.The revision reported in event was likely the result of patient-related conditions, an insufficient bond between the implant and the bone, or a combination of these possibilities, which led to aseptic (non-infected) femoral loosening.However, this cannot be confirmed as the devices were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Report 2 of 2 for this event: it was reported a patient had an initial total right knee arthroplasty.Subsequently, eleven (11) years later, the patient experienced aseptic femoral loosening.As a result, the patient underwent a right knee revision procedure of the femoral and tibial components.The patient was last known to be in stable condition following the event.No further impact to the patient was reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6: investigation findings.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 2.5 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key24144376
Report Number1038671-2026-00069
Device Sequence Number8969204
Product Code JWH
UDI-Device Identifier10885862001771
UDI-Public10885862001771
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2021
Device Catalogue Number02-012-35-2511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2022
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexFemale